Weight Loss and Increased Symptoms

I have previously done research on the possibility of increased withdrawals symptoms when you lose weight and this week it has been very apparent.  I had gone a week without any Chorea Muscle movements, but this week I have had them every day, sometimes in the middle of the night lasting anywhere from half an hour to an hour and a half.

When you take a psychiatric drug, that drug goes into every organ of your body, tissues, and fat cells.  Every week that I lose more than one pound I have seen an increase in withdrawals symptoms.  I need to continue to lose weight in order to have my hip replacement surgery, so I will have to endure more symptoms for a while longer.

This week the diet clinic suggested I do a colon, liver and kidney cleanse that they sell, to get rid of the toxins that have built up .    I started that yesterday, and yup, drugs are in your liver, kidneys and intestines.  More symptoms today; but I know I can handle this now and have the tools to cope.

In the New Year I plan on trying coming off my antidepressant Celexa, but we’ll see how I am feeling then and make the final decision.

 

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s